Vol. 16, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The Chow ring of the classifying space of the unitary group

Nikita A. Karpenko and Alexander S. Merkurjev

Vol. 16 (2022), No. 1, 139–154

We fill a gap in the literature by computing the Chow ring of the classifying space of the unitary group of a hermitian form on a finite-dimensional vector space over a separable quadratic field extension.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

algebraic groups, unitary groups, torsors, hermitian forms, classifying spaces, Chow groups
Mathematical Subject Classification
Primary: 14C25, 20G15
Received: 5 October 2020
Revised: 12 February 2021
Accepted: 19 April 2021
Published: 22 February 2022
Nikita A. Karpenko
Mathematical & Statistical Sciences
University of Alberta
Alexander S. Merkurjev
Department of Mathematics
University of California
Los Angeles, CA
United States